# SDR 2003UALA00333

- Difficulty date: March 27, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 52,441 hours, 6,498 cycles
- Engine: Pwa PW4056
- System (JASC): 5755 · Spoilers
- Part: Warning Light
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

A/C RECEIVED NO RIGHT SPOILER INPUT/RESPONSE ON APPROACH INTO LAX
